ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Об одном приложении теоремы Варшамова

Кюрегян, М. К. (1987) Об одном приложении теоремы Варшамова. ՀՍՍՀ ԳԱ Զեկույցներ, 85 (2). pp. 64-68. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2011Kb

Item Type:Article
Additional Information:Վարշամովի մի թեորեմի կիրառության մասին; An application of Varshamov's theorem
Uncontrolled Keywords:Կյուրեղյան Մ. Կ., Kuregian M. K.
Subjects:Q Science > QA Mathematics
ID Code:5235
Deposited By:NAS Reports
Deposited On:01 Mar 2013 11:15
Last Modified:17 Jun 2020 17:40

Repository Staff Only: item control page